iCliniq logo

Ask a Doctor Online Now

HomeAnswersPsychiatrydepressionWhy do I experience crying spells and irritability nowadays?

I have irritability and crying spells. Please help me.

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At June 7, 2018
Reviewed AtJanuary 29, 2024

Patient's Query

Hey doctor,

I am suffering from a constant headache, irritability when someone speaks loud or in a noisy area, muscle pain near shoulders, sometimes dizziness, fatigue, tiredness, and crying spells. During my university lectures, I can sit for 10 to 15 minutes but then suddenly, I feel dizziness and something happens in my legs and I want to cry, sometimes crawling as my legs stop working. I feel I am nothing and cannot do anything in my life, frequent urination.

Hello,

Welcome to icliniq.com.

It is all symptoms of depression. You need to take antidepressants medications for short time. You can do some other nonpharmacological way to deal with your depression. Start daily exercise for 30 to 40 minutes just go for a walk, eat healthy food, avoid junk food, take regular deep sleep, go or learn swimming if you can do, develop some good hobbies like painting, reading, writing, learn something new, spend time with family, make good friends, spend quality time with your friends, talk with new people, take cold shower, spend some time for yourself (just do what you want to do for 20 to 30 minutes a day), learn to do relaxation or meditation, and stay away from any type of substance abuse. Live your life, not just spend it. Be bold and confident, fight with your problem. You should check your thyroid hormone level, vitamin B 12 level, and fasting glucose to rule out diabetes. I suggest taking (antidepressants) tablet Escitalopram 10 mg once daily after breakfast or lunch. Do not take on empty stomach, it will cause stomach pain or gastritis. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent.t

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Vishal Anilkumar Gandhi
Dr. Vishal Anilkumar Gandhi

Psychiatry

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Psychiatry

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy